# SDR UALA2012080804304

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,562 hours, 13,717 cycles
- Engine: Pwa PW4060
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 81
- Condition: Stuck
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED SELECTOR ON MODE CONTROL PANEL SPEED DIGIT STUCK.  REPLACED MODE CONTROL PANEL PER AMM.
